| Model Number |
8229306 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that before surgery, a endotracheal tube¿s cuff was adhered to the tube wall.There were no hole, bent and leakage in the tube.The device was used for the first time.There was no patient involved in this event.
Additional Manufacturer Narrative
H3: visually, there was no significant damage to the packaging carton when returned.There was no damage observed in the construction of the returned device.The wire harness had a paper tape intact when returned.The cuff was observed closely, and no portion of the cuff being adhered to the tube could be found.Functionally, for further analysis, a syringe was used to inject 20cc of air into the cuff, and the cuff inflated/deflated with no issues.The cuff was inflated/deflated multiple times.There were no issues found during the analysis of the returned device.In the returned condition, there was no out of specification condition that was related to the complaint.Previous codes b17, c20 and d16 are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.